RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2011, Volume 23, Issue 2, Pages 248–295 (Mi aa1240)  

This article is cited in 9 scientific papers (total in 10 papers)

Research Papers

$\mathrm{BMO}$-regularity for lattices of measurable functions on spaces of homogeneous type

D. V. Rutsky

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences, St. Petersburg, Russia

Full text: PDF file (443 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2012, 23:2, 381–412

Bibliographic databases:

Received: 21.10.2010

Citation: D. V. Rutsky, “$\mathrm{BMO}$-regularity for lattices of measurable functions on spaces of homogeneous type”, Algebra i Analiz, 23:2 (2011), 248–295; St. Petersburg Math. J., 23:2 (2012), 381–412

Citation in format AMSBIB
\Bibitem{Rut11}
\by D.~V.~Rutsky
\paper $\mathrm{BMO}$-regularity for lattices of measurable functions on spaces of homogeneous type
\jour Algebra i Analiz
\yr 2011
\vol 23
\issue 2
\pages 248--295
\mathnet{http://mi.mathnet.ru/aa1240}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2841677}
\zmath{https://zbmath.org/?q=an:1245.46015}
\elib{http://elibrary.ru/item.asp?id=20730113}
\transl
\jour St. Petersburg Math. J.
\yr 2012
\vol 23
\issue 2
\pages 381--412
\crossref{https://doi.org/10.1090/S1061-0022-2012-01201-X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000302454300009}
\elib{http://elibrary.ru/item.asp?id=20488566}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871461039}


Linking options:
  • http://mi.mathnet.ru/eng/aa1240
  • http://mi.mathnet.ru/eng/aa/v23/i2/p248

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Rutsky, “On the relationship between $\mathrm{AK}$-stability and $\mathrm{BMO}$-regularity”, J. Math. Sci. (N. Y.), 202:4 (2014), 601–612  mathnet  crossref
    2. D. V. Rutsky, “Weighted Calderón–Zygmund decomposition with some applications to interpolation”, J. Math. Sci. (N. Y.), 209:5 (2015), 783–791  mathnet  crossref  mathscinet
    3. D. V. Rutskii, “Ispravlenie k rabote “O svyazi mezhdu $\mathrm{AK}$-ustoichivostyu i $\mathrm{BMO}$-regulyarnostyu””, Issledovaniya po lineinym operatoram i teorii funktsii. 42, Zap. nauchn. sem. POMI, 424, POMI, SPb., 2014, 201–209  mathnet  mathscinet
    4. Rutsky D.V., “A(1)-Regularity and Boundedness of Calderon-Zygmund Operators”, Studia Math., 221:3 (2014), 231–247  crossref  mathscinet  zmath  isi  elib  scopus
    5. S. V. Kislyakov, “Corona theorem and interpolation”, St. Petersburg Math. J., 27:5 (2016), 757–764  mathnet  crossref  mathscinet  isi  elib
    6. D. V. Rutsky, “Remarks on $\mathrm A_p$-regular lattices of measurable functions”, St. Petersburg Math. J., 27:5 (2016), 813–823  mathnet  crossref  mathscinet  isi  elib
    7. Knese G., McCarthy J.E., Moen K., “Unions of Lebesgue Spaces and $A_1$ Majorants”, Pac. J. Math., 280:2 (2016), 411–432  crossref  mathscinet  zmath  isi  elib  scopus
    8. D. V. Rutsky, “$\mathrm A_1$-regularity and boundedness of Riesz transforms in Banach lattices of measurable functions”, J. Math. Sci. (N. Y.), 229:5 (2018), 561–567  mathnet  crossref  mathscinet
    9. D. V. Rutsky, “Vector-valued boundedness of harmonic analysis operators”, St. Petersburg Math. J., 28:6 (2017), 789–805  mathnet  crossref  isi  elib
    10. Rutsky D.V., ““a(1)-Regularity and Boundedness of Calderon-Zygmund Operators” With Some Remarks (Vol 221, Pg 231, 2014)”, Studia Math., 248:3 (2019), 217–231  crossref  isi
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:327
    Full text:78
    References:47
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020